# SDR DALA1238670934

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACKS WERE FOUND LENGTH OF 0.109 INCH AND 0.125 INCH IN FUSELAGE SKIN FWD CARGO COMPARTMENT DOOR FWD UPPER CORNER AT BS 374 CLOSE TO DOOR FRAME EDGE.  DAMAGE AREA WAS CUT OUT AND DOUBLERS FILLER INSTALLED IAW ERA 504233-14AD REV ORIG.
